Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Severely dehydration, intense headaches and migraines, insomnia, constipation and mucus discharge, lower abdominal pain. Cure?

Hi there. I have been oddly dehydrated for a few weeks now. I get killer headaches and migranes strong enough to make me see lights. Not to mention the insomnia . Tonight i got out of bed because i simply could not sleep. However the moment i stepped out of bed i was greeted with a terrible pain in my lower abdomen . It felt for the world like i was about to have very painful diarrhea , however when i got to the toilet nothing came out. The more i pushed the more pain i got in my intestines. After maybe 10 mins of trying the only thing that came out was a small bit of clear mucus . It looked like i had blown my nose and not just spent 10 mins trying to have a bowl movement. Im in a lot of pain and i would love some answers.. I cant afford to go to the ER
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
I've been having the exact same problems. I drink a lot to keep hydrated yet my mouth is always dry and my urine is dark. I can't sleep at night, I'm lucky when I get 3 hours of sleep at night. I also have non stop abdominal pains and intense migraines. I'm a woman and I've had the mirena IUD for a year and a half now, I think my problems might be related to the hormones, or a side effect of it. Good luck to you, I hope you find the problem. Ur not alone
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor